# SDR C77A20150919002

- Difficulty date: September 19, 2015
- Submitted: September 19, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT, FWD LOWER CORNER SEAL REST HAS CORROSION.  R & R FWD LOWER CORNER SEAL REST 170-66803-402 IAW SRM 51-41-01 & 51-43-01 ON WO 14751771H7 IAW EO E175-53MR-108 REV 2 WO 903876.  RESUBMITTING WITH CORRECTED CONTROL NUMBER.
